# SDR SWAA2019062734218

- Difficulty date: May 30, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324173
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS AND EQUIPMENT COMPARTMENT STRINGER CORRODED BETWEEN BS. 360+15 TO BS. 360+18, STR. 27L.          / REPAIRED STRINGER IAW EA.
